Journal Title
Title of Journal: Appl Math
|
Abbravation: Applications of Mathematics
|
Publisher
Mathematical Institute, Academy of Sciences of Czech Republic
|
|
|
|
Authors: P M Jordan J K Fulford
Publish Date: 2011/05/11
Volume: 56, Issue: 1, Pages: 99-115
Abstract
A mathematical analysis of poroacoustic traveling wave phenomena is presented Assuming that the fluid phase satisfies the perfect gas law and that the drag offered by the porous matrix is described by Darcy’s law exact traveling wave solutions TWSs as well as asymptotic/approximate expressions are derived and examined In particular stability issues are addressed shock and acceleration waves are shown to arise and special/limiting cases are noted Lastly connections to other fields are pointed out and possible extensions of this work are briefly discussed
Keywords:
.
|
Other Papers In This Journal:
|